# SDR DALA2022050703193

- Difficulty date: May 5, 2022
- Submitted: May 8, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 89,685 hours, 19,847 cycles
- Engine: Ge CF680
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Manifold
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 1703 **SMOKE SMELL EVENT** CABIN CREW ADVISES OF A CHEMICAL SMELL IN THE CABIN. FLIGHT IS CONTINUED TO JFK. CREW DONNED OXYGEN NO EMERGENCY DECLARED. FUMES DISSIPATED IN CRUISE, FLIGHT ATTENDANT COMPLAINED ABOUT HEADACHES. FLIGHT ATTENDANT WAS GIVEN OXYGEN IN COCKPIT / CORRECTIVE ACTION: MTC FOUND #1 OIL MANIFOLD SEAL LEAKING. REPLACED SEAL. (8870054)
